Hi, first of all, let me tell you that I feel really sorry for what this steroid did to you. I am really, really, really sad to hear your story and even if I cannot feel your pain, I understand that you are in a very bad situation. I am not a medical professional, and we cannot give you any medical advice, I can advise you that you MUST contact a professional doctor and seek for a professional medical advice on your journey to health. You also need to stop reading internet forums and websites regarding serious issues like that, it is time for a real professional to look at your case. Apart from that, I beg others to read this story and never start using medical drugs like pharmaceutical steroids to gain muscle, because it is a devil’s trap, once you are off them, then you start realizing what terrible decision you made. Everyone out there, please read this – do not take pharmaceutical steroids!
There are also some who complain of joint pain when using Winstrol. As a steroid that does not aromatize there will be no water retention but the “dry feeling” may not be what many think it is. Most who use the steroid will be physique athletes or gym rats during a cutting phase. They will also typically add it into a plan late in the diet once they’re already lean. Typically, when you become very lean, bodybuilding lean, this makes the joints a little uncomfortable. With or without Winstrol this discomfort could potentially exist. As for pro athletes who have nearly every last steroid at their disposal, remember, if Winstrol weren’t effective in competitive sports so many athletes wouldn’t make it a primary and favorite choice. In fact, the combo of Winstrol with low doses of Nandrolone is a very common stack among many athletes, and this stack will greatly eliminate any potential joint discomfort should it exist.